# SDR UALA2012022701161

- Difficulty date: February 25, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 45,967 hours, 18,255 cycles
- Engine: Iae V2522A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Proximity Switch
- Condition: Faulty
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC RAM AIR TURBINE WILL NOT STOW.  FOUND STOW SOLENOID IN RAT ACTUATOR (1GE) OPEN.  RMV'D RAT ACTUATOR.  INSTALLED ROBBED ACTUATOR FROM ACFT 4049, NO HELP.  REF TSM 29-22-810-803 ADJUSTED INTERLOCK PROX SWITCH REF MM.  PERFORMED OP TEST OF RAT TEST DEPLOY, RETRACT.  RAN RAT UP AND DOWN SEVERAL TIMES WITH NO FAULTS.  ALSO REPLACE RAT GND CONTROL UNIT 2815GE.
